# SDR 9JLA2013081603573

- Difficulty date: August 7, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 2,726 hours, 2,192 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: A41130
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE "ACC DOOR UNLOCK", TAIL ANNUNCIATOR LIGHT ILLUMINATED.  MX TROUBLESHOOTING IDENTIFIED THE AFT BAGGAGE DOOR AFT SWITCH WAS DEFECTIVE PN A4-1130.  INSTALLED A NEW SWITCH. REF: WDM 33-20-01.  FUNCTIONAL CHECKS SATISFACTORY.
